Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: V. I. Yudovich
Title: The linearization method in hydrodynamical stability theory
Additional book information Translated from Russian by J. R. Schulenberger. Translations of Mathematical Monographs, vol. 74, American Mathematical Society, Providence, R.I., 170 pp., $74.00. ISBN 0-8218-4528-4.


Review Information

Reviewer: D. H. Sattinger
Journal: Bull. Amer. Math. Soc. 23 (1990), 545-547
DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15974-9
PII: S 0273-0979(1990)15974-9